Electron. J. Diff. Equ., Vol. 2011 (2011), No. 107, pp. 1-10.

Existence of mild solutions for impulsive fractional-order semilinear evolution equations with nonlocal conditions

Archana Chauhan, Jaydev Dabas

In this work we consider a class of impulsive fractional-order semilinear evolution equations with a nonlocal initial condition. By means of solution operator and application of fixed point theorems we established the existence and uniqueness of a mild solution.

Submitted April 29, 2011. Published August 24, 2011.
Math Subject Classifications: 34K05, 34A12, 34A37, 26A33.
Key Words: Fractional order differential equation; nonlocal conditions; contraction mapping; mild solution; impulsive conditions.

Show me the PDF file (217 KB), TEX file, and other files for this article.

Archana Chauhan
Department of Mathematics
Motilal Nehru National Institute of Technology
Allahabad - 211 004, India
email: archanasingh.chauhan@gmail.com
Jaydev Dabas
Department of Paper Technology, IIT Roorkee
Saharanpur Campus, Saharanpur - 247001, India
email: jay.dabas@gmail.com

Return to the EJDE web page